# SDR KBM2003F00096

- Difficulty date: November 19, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Aircraft time: 13,413 hours
- Engine: Allsn 250C20
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: 206031594003
- Condition: Worn
- Location: Rt Pylon Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PYLON MOUNT FORWARD/AFT BEARING WORN.  INSTALLED 2 NEW BEARINGS.
